MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. SYS-3000 - IG4 SYSTEM, 120V, 6OHZ; COMPUTED TOMOGRAPHY X-RAY SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC. SYS-3000 - IG4 SYSTEM, 120V, 6OHZ; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number SYS-3000
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative, on behalf of a customer, reported that the physician felt the "registration" of the veran spin sys-3000 did not function well and was not accurate during a biopsy procedure, despite following veran protocol.The navigation portion of the procedure could not be performed, and was aborted, incurring a 1 hour delay while the patient was under anesthesia (midazolam).The physician was able to complete the procedure with fluoroscopy guided transbronchial lung biopsy that same day, which was the facilities standard back up plan.The patient outcome was not provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide corrected information based on the review of the complaint.
 
Additional Manufacturer Narrative
Correction to the initial medwatch as the subject device will not be evaluated as this complaint is related to a product that is currently being removed from the market.Therefore, this device is being investigated under the recall associated with this product.If additional information becomes available, this report will be supplemented accordingly.

Brand Name
SYS-3000 - IG4 SYSTEM, 120V, 6OHZ
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center drive
st.louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center drive
st.louis MO 63114
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18137023
Report Number3007222345-2023-00155
Device Sequence Number12374301
Product Code JAK
UDI-Device Identifier00815686020088
UDI-Public00815686020088
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYS-3000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/15/2023
03/15/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date11/29/2023
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2659-2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight40 KG